An asymptotic form of Cauchy's functional equation. (Short Communication).
Aequationes mathematicae, Tome 24 (1982), pp. 317-318
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
asymptotic, Cauchy's functional equation, F-locally additive functions, slowly varying functions
@article{AM2_1982__24_136941,
author = {A.J. Parsloe},
title = {An asymptotic form of {Cauchy's} functional equation. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {317--318},
year = {1982},
volume = {24},
zbl = {0524.39008},
url = {http://geodesic.mathdoc.fr/item/AM2_1982__24_136941/}
}
A.J. Parsloe. An asymptotic form of Cauchy's functional equation. (Short Communication).. Aequationes mathematicae, Tome 24 (1982), pp. 317-318. http://geodesic.mathdoc.fr/item/AM2_1982__24_136941/